Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Isogirl123

Member
  • Posts

    50
  • Joined

  • Last visited

Reputation

4 Neutral

1 Follower

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Pains are very bad today. Arms back legs everywhere. And headache. Ibuprofen not doing much. Crap.
  2. Skin is looking great. Haven't any active spots now for about a week. Just marks. Maybe couple spots aren't quite gone but wouldn't call them active really. Amazing to see how much my skin has changed. my joint pain is bad hands sore as hell. Skin on body is drier now and in have rash on hands for last while. Bit all OK. Only about 6 weeks to go I think. Crazy. Speaking of crazy I've felt a little bit off this last few weeks not down but a bit emotional/aggressive. Might not have anything to
  3. Wow skin looks so good today!!!! I'm so happy wow just wow. Dramatic improvements and still about 8 weeks to go it's almost totally clear Side effect wise really it's just joint pain. My hands and back are v sore. I play sport 5 times a week though so I'm sure if I didn't I'd be feeling OK. Not giving up my sport though no way. I did have to cancel yesterday though because of back. Exciting, fingers crossed it continues smoothly
  4. Everyone is different and it's all dose dependent also but I am 32, similar story to yours but just facial acne so here is my experience with IB.. At then end of October, I started on 20mg/day - for the first 4 weeks. First 3 weeks nothing was happening. I started to get a few big cysts around 3 weeks in. Week 4 I went up to 40mg/day and that's when I really broke out. December was a bad month and most frustrating thing is, it clears a little and you think this is it, the big turnarou
  5. My advice is to ignore everyone's advice..!! Everyone reacts differently and there is no way of knowing how you will react before you start. You must remember that people start on different doses and like anything bodies just react differently. I got completely scared off by a friend who had a pretty bad time on Accutane but my experiencing has been pretty OK and most of the stuff I worried about didn't happen! I delayed tretment for so long due to fears which I now regret as I could have
  6. Huge improvements in last week. Wohoo! Still a bit to go but God compared to a few weeks ago even it's so much better!! Eyes have improved now. Not as irritated and bags improved too Back pain pretty bad but I play a LOT of intense sport. Hands sore too. Rash on my hands but nothing major Skin on face and lips dry but not crazy dry at all, fine once i moisturize and use lip balm - Carmex tub is the best! No dryness on body but I use e45 lotion every day as a precaution. Actually my skin
  7. Oh dear! I guess something like bags under eyes would take a while to resolve though, after all they took a while to appear! I'm sure they will be fine like your bother's. I spoke to someone else I know that took Roaccutane and she had same issue but fine now. Mine are not as bad now either, every time i start getting side effects they seem to resolve quickly. But still i do have some bags for sure that weren't there before Brill you have had a good result! Mine is really clearing now too, I
  8. On week 14 I believe of Roaccutane and over the last month I have got the worst ags under my eyes! I look exhausted all the time, very aging! Has anyone else had this issue? I did notice early on in the treatment that I had big black circles and now it's bags. My eyes are generally quite irritated, but I've been lucky with side effects besides. The drug hasn't affected my energy levels or anything like that. Could this be because of thinning skin? Really eager to hear from anyone with same
  9. God yeah that's the way to look at it. Different if it came back a few months after . Best of luck with it:)
  10. Thanks Jones4545. Good to hear these stories. Are you on a second course now? I have a lot of peeling around my mouth today which I take as a good sign. It's hard to keep faith that it will work when progress is slow and even side effects so minimal! Thanks Jones4545. Good to hear these stories. Are you on a second course now? I have a lot of peeling around my mouth today which I take as a good sign. It's hard to keep faith that it will work when progress is slow and even side effects so
  11. Officially back to thinking this stuff just may not work for me. Skin just seems to be at a stand still. I’m still getting new spots too all the time. I’m more than half way through my course now. Nurse didn’t seem concerned and said some people will take a little more if it’s not fully cleared. This nurse never saw me at beginning though, so no one has been tracking my skin’s progress but me. The nature of the NHS. Getting really frustrated again! Anyone in same position?!
  12. Hey how are you doing now? I'm just over three months in and my skin is improving after getting v bad initially but I'm still getting new spots. Tedious process but I've been lucky with side effects. Ibjust want clear skin !!!
  13. I wouldn't do it. If you are serious about getting rid of your acne then its a sacrifice worth making imo. Aside from putting your health at risk, you are also risking being taken off treatment if your bloods come back abnormal. Bite the bullet and just abstain, you might be surprised at how quickly you adjust to not drinking etc. If I can do it anyone can!
  14. Skin is still looking OK. I wish it would clear quicker but it's still improving very slowly. I still get new spots too. And red marks all there. I'm half way through but nurse said some people will stay on it longer if their skin isn't clear at end of dose. Lips and skin on face are dry but it's fine can wear make up no problem. Just always have to have my Carmex with me and moisturise etc. I was away in the sun also and outdoors playing sport whole time and I didn't burn. Obviously I wore su
  15. This week my skin and lips much drier. Little peely bits around mouth nose and forehead. All good signs. Skin still improving a lot but long way to go all the same!
×